Bounded distributive lattice expansions
DOI:
https://doi.org/10.7146/math.scand.a-14428Abstract
A new notion of a canonical extension Aσ is introduced that applies to arbitrary bounded distributive lattice expansions (DLEs) A. The new definition agrees with the earlier ones whenever they apply. In particular, for a bounded distributive lattice A,Aσ has the same meaning as before. A novel feature is the introduction of several topologies on the universe of the canonical extension of a DL. One of these topologies is used to define the canonical extension fσ:Aσ→Bσ of an arbitrary map f:A→B between DLs, and hence to define the canonical extension Aσ of an arbitrary DLE A. Together the topologies form a powerful tool for showing that many properties of DLEs are preserved by canonical extensions.Downloads
Published
2004-03-01
How to Cite
Gehrke, M., & Jónsson, B. (2004). Bounded distributive lattice expansions. MATHEMATICA SCANDINAVICA, 94(1), 13–45. https://doi.org/10.7146/math.scand.a-14428
Issue
Section
Articles